# SDR SWAA2021061482596

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 58,928 hours, 31,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED A CRACK IN THE EXTERNAL POWER DOOR CUTOUT. / PERFORMED REPAIR 4--ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER PER SRM 53-10-15-2R-4
